# SDR DALA2024062006264

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 7,256 hours, 824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 PSU OXYGEN DOOR TEST STOP ASSEMBLY BROKEN / LOCATION:2J. CORRECTIVE ACTION: ADJUSTED DOOR LATCH CHECKS GOOD. (0402507)
